# SDR DALA2022051703401

- Difficulty date: May 15, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N842MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29715
- Aircraft time: 77,008 hours, 13,195 cycles
- System (JASC): 5711 · Wing Spar
- Part: Bearing Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1818 LH MLD WHEEL WELL PICKLE FORK AREA BEARING PLATE FOUND CORROSION, CORRECTIVE ACTION: REAR SPAR WEB REPAIRED AS PER PRI: 597988-14 (2236517)
